# SDR 99ZZZM798

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 18252800
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 720 - DTW-IND - NR 3 FIRE DETECTION CIRCUIT GROUND LIGHT ILLUMINATED ON DESCENT, ALL OTHER INDICATION NORMAL AND LIGHT EXTINGUISHED BEFORE LANDING.  ADJUSTED FIRE LOOP AWAY FROM ENGINE.  (M)
